| Model Number |
DFR00V |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
09/23/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that an intraocular lens (iol) was explanted from the patient's left eye due to experiencing constant blurred and hazy vision.Account indicated that the incision was enlargement; however, there were no vitrectomy or sutures performed.The replacement lens was of a different model and diopter size (model aab00, +19.0 diopter).The patient is reportedly doing well, stable, and healing well.No further information was provided.
Additional Manufacturer Narrative
Section d9.Device available for evaluation? yes returned to manufacturer on: mar.10, 2022 section h3.Device evaluated manufacturer? yes device evaluation: visual inspection under magnification revealed that the lens was received coated in viscoelastic residue and stuck to gauze.The lens was cleaned and, no issues related to or could have contributed to visual issues were observed.No additional conditions were observed with the returned product.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.